# SDR MASA2010111601282

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,393 hours, 14,242 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Part serial: 36492
- Condition: Defective
- Location: Service Door
- Part time: 17,567 hours, 13,524 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS 2 FAULT.  R2 SENSOR PX 38 (SVC  DOOR).
